I have high pressure and cholesterol but am on medication for both?

hi. I have high pressure and cholesterol but am on medication for both.
I am experiencing pain in my lower left side of my tummy only after I relieve myself….whether I go out soft or firmer …I feel like a ball is running in my lower abdomen which causes me pain that makes me want to hold that area. it lasts for about 15 -20 seconds. I do not experience any nausea.
Could it be a tapeworm?
must I visit a doctor?

FIND THE BEST DOCTORS NEAR YOU

Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists

advertisement:

1
Doctor Answers And General Comments : (both members and visitors can post)

avatar
1 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
1 Comment authors
Dr.Honey Recent comment authors
  Subscribe  
Notify of
Dr.Honey
Member
Dr.Honey

Hi..
Are you having regular bowel movements or do you experience irregular bowels or constipation?
Also can you can you tell that is the pain in your back also?
Since how long this problem is going on?
Please specify your sex and age.

Regards.